Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A generalization of the Gauss-Bonnet theorem


Author: James Eells
Journal: Trans. Amer. Math. Soc. 92 (1959), 142-153
MSC: Primary 57.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0111052-1
MathSciNet review: 0111052
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. B. Allendoerfer and A. Weil, The Gauss-Bonnet Theorem for Riemannian polyhedra, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 101-129. MR 0007627 (4:169e)
  • [2] C. B. Allendoerfer, Characteristic cohomology classes in a Riemann manifold, Ann. of Math. vol. 51 (1950) pp. 551-570. MR 0035092 (11:689f)
  • [3] C. B. Allendoerfer and J. Eells, On the cohomology of smooth manifolds. Comment. Math. Helv. vol. 32 (1958) pp. 165-179. MR 0102073 (21:868)
  • [4] S. S. Chern, On the curvatura integral in a Riemannian manifold, Ann. of Math. vol. 46 (1945) pp. 674-684. MR 0014760 (7:328c)
  • [5] -, Topics in differential geometry, mimeographed notes, Institute for Advanced Study, 1951. MR 0090080 (19:764e)
  • [6] -, La géometrie des sous-variétés d'un espace euclidien à plusieurs dimensions, L'Enseignement Math. vol. 40 (1955) pp. 26-46.
  • [7] H. Flanders, Development of an extended exterior differential calculus, Trans. Amer. Math. Soc. vol. 75 (1953) pp. 311-326. MR 0057005 (15:161e)
  • [8] L. S. Pontrjagin, Characteristic cycles on differentiable manifolds, Mat. Sb. vol. 21 (63) (1947) pp. 233-284; Amer. Math. Soc. Translations vol. 32 (1950).
  • [9] E. Stiefel, Richtungsfelder und Fernparallelismus in $ n$-dimensionalen Mannigfaltigkeiten, Comment. Math. Helv. vol. 8 (1934-1936) pp. 305-353.
  • [10] Wu Wen-Tsun, Sur les classes caractéristiques des structures fibrées sphériques, Actualités Sci. Ind., no. 1183, Paris, 1952. MR 0055691 (14:1112d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.00

Retrieve articles in all journals with MSC: 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0111052-1
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society